# SDR IPXA2018020526219

- Difficulty date: February 2, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 19,071 hours, 11,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR PRESS TO TEST SWITCH ACTIVATES BUZZER BUT DOES NOT ACTIVATE LIGHT.   RESET ASSOCIATED CIRCUIT BREAKERS AND BITE TESTED THE ASPSU IAW AMM 52-73-00-0501. TESTED WARNING LIGHT IAW IAW 52-73-11-0401. ESCAPE SLIDE INDICATION LIGHT CHECKED GOOD.
